Hello. Several months ago Abilify was added to my treatment plan. It seemed to help at first but I gained 30 lbs almost immediately. Since it wasn't really working anymore and I had gained so much weight I was taken off of the Abilify two months ago. I feel okay... not super, but okay. I now have an ongoing issue with a loss of appetite. I eat a bowl of cereal around noon and take my meds. I'll eat a little bit of what my husband may make for dinner, depending on what it is. I usually have something sweet like cookies and a glass of milk in the evening.
I know this cannot be helping the situation at all. But nobody really seems concerned. When I told my pdoc she said that it's a side effect of the meds. When I talked to my endocrinologist she also said psych med side effect.
BUT what in the heck am I supposed to eat? I am so frustrated. I have done countless online searches and posted questions on recipe/food websites. Everyone has said go to the doc... I've been to the doc, they don't seem worried. So what should I eat????? Please help! Does anyone else have this problem?
slow cycling with long periods of extreme depression
have had 2 manic episodes that led to hospitalization
Currently Taking: Zoloft, Welbutrin, Lamictal, Klonopin